# SDR DALA2023090807366

- Difficulty date: September 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 70,388 hours, 9,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 DURING SERVICE CK FOUND CABIN EMERGENCY LIGHT SW INOP. CORRECTIVE ACTION: REMOVED & REPLACED SWITCH. (4598264)
